TITLE

On the Critical Case in Oscillation for Differential Equations with a Single Delay and with Several Delays

PUB. DATE
January 2010
SOURCE
Abstract & Applied Analysis;2010, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
56438434

 

Related Articles

  • Integral Oscillation Criteria for Second-Order Linear neutral Delay Dynamic Equations on Time Scales. Agwo, H. A.; Al-sosui, M. I. // Journal of Mathematics Research;Feb2010, Vol. 2 Issue 1, p57 

    In this paper we present several sufficient conditions for oscillation of the second-order linear neutral delay dynamic equation on a time scale T. Our results as a special case when  = ℝ and  =  improve some well-known oscillation results for second-order neutral delay...

  • On the Oscillation of the Generalized Food-Limited Equations with Delay. Abdulhamid, Bala M.; Haruna, Yusuf; Muhammad, Bamaina M. // Aceh International Journal of Science & Technology;Dec2012, Vol. 1 Issue 3, p67 

    The objective of the paper is to find conditions for the oscillation of the food-limited equation. We established conditions for the oscillation of all solutions of the generalized food-limited equation by transforming the equation to a non-linear delay differential equation and then to a scalar...

  • Necessary and Sufficient Conditions for Oscillation of Delay Parabolic Differential Equations[sup 1]. Li, Wei Nian; Cui, Bao Tong // Southeast Asian Bulletin of Mathematics;2002, Vol. 26 Issue 2, p227 

    Necessary and sufficient conditions for oscillation of delay parabolic differential equations are obtained.

  • LINEAR DELAY DIFFERENTIAL EQUATION WITH A POSITIVE AND A NEGATIVE TERM. Ahmad, Faiz // Electronic Journal of Differential Equations;2003, Vol. 2003, p1 

    We study a linear delay differential equation with a single positive and a single negative term. We find a necessary condition for the oscillation of all solutions. We also find sufficient conditions for oscillation, which improve the known conditions.

  • ON THE OSCILLATION OF SOME IMPULSIVE PARABOLIC EQUATIONS WITH SEVERAL DELAYS. ATMANIA, R.; MAZOUZI, S. // Archivum Mathematicum;2011, Vol. 47 Issue 3, p217 

    In this paper, several oscillation criteria are established for some nonlinear impulsive functional parabolic equations with several delays subject to boundary conditions. We shall mainly use the divergence theorem and some corresponding impulsive delayed differential inequalities.

  • The Oscillation of a Class of the Fractional-Order Delay Differential Equations. Qianli Lu; Feng Cen // Discrete Dynamics in Nature & Society;2014, p1 

    Several oscillation results are proposed including necessary and sufficient conditions for the oscillation of fractional-order delay differential equations with constant coefficients, the sufficient or necessary and sufficient conditions for the oscillation of fractional-order delay differential...

  • Oscillation criteria for impulsive delay hyperbolic equations with several boundary conditions. Lili Du; Mingshu Fan; Chunlai Mu // Nonlinear Studies;2005, Vol. 12 Issue 3, p303 

    In this paper, we consider the oscillation of a class of impulsive delay system of hyperbolic differential equations under Robin or Circlet boundary value condition, and several oscillation criteria of the solutions are obtained.

  • Delay Differential Equations and Autonomous Oscillations in Hematopoietic Stem Cell Dynamics Modeling. Adimy, M.; Crauste, F. // Mathematical Modelling of Natural Phenomena;Nov2012, Vol. 7 Issue 6, p1 

    We illustrate the appearance of oscillating solutions in delay differential equations modeling hematopoietic stem cell dynamics. We focus on autonomous oscillations, arising as consequences of a destabilization of the system, for instance through a Hopf bifurcation. Models of hematopoietic stem...

  • Periodic orbits for some systems of delay differential equations. Llibre, Jaume; Tarţa, Alexandrina-Alina // Acta Mathematica Sinica;Feb2008, Vol. 24 Issue 2, p267 

    We provide sufficient conditions for the existence of periodic orbits of some systems of delay differential equations with a unique delay. We extend Kaplan-Yorke’s method for finding periodic orbits from a delay differential equation with several delays to a system of delay differential...

  • OSCILLATION OF SOLUTIONS TO NEUTRAL NONLINEAR IMPULSIVE HYPERBOLIC EQUATIONS WITH SEVERAL DELAYS. JICHEN YANG; ANPING LIU; GUANGJIE LIU // Electronic Journal of Differential Equations;2013, Vol. 2013, p1 

    In this article, we study oscillatory properties of solutions to neutral nonlinear impulsive hyperbolic partial differential equations with several delays. We establish sufficient conditions for oscillation of all solutions.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics